# SDR ASOA2014062310719

- Difficulty date: May 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 24,952 hours, 17,479 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CENTER  FLOORBEAM ANGLE IS CORRODED.    R & R FLOORBEAM ANGLE FWD SIDE OF BS 280 IAW SB670BA-53-041.
